Solpadeine Migraine Tablets

£6.57

  • Effective Migraine Relief
  • Active Ingredients: Ibuprofen & Codeine
  • Buy With Confidence From UK Registered Pharmacy
  • Next Day Delivery Available

Solpadeine Migraine can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

Clear
SKU: Solpadeine Migraine Tablets Categories: ,
Medication

Product Description

What Solpadeine Migraine is and what is it used for

Solpadeine Migraine can be used in patients over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

It can be used for migraine, headaches, period and dental pain, muscle and joint pain, backache, fibrositis, tennis elbow, sports injuries (e.g. sprains, strains) and for pain due to non-serious arthritis.

The active ingredients are ibuprofen and codeine, which are both painkillers. By working on your body in different ways, ibuprofen and codeine combine to relieve pain and ease stiffness. Ibuprofen belongs to a family of medicines called non-steroidal anti-inflammatory drugs (NSAIDs) which relieve pain and reduce inflammation.

Codeine belongs to a group of medicines called opioid analgesics which act to relieve pain. It can be used on its own or in combination with other pain killers.

See more on Migraines

Before you take Solpadeine Migraine

  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. This can give you withdrawal symptoms from the medicine when you stop taking it.
  • If you take a painkiller for headaches for more than 3 days it can make them worse.

Do not take Solpadeine Migraine:

  • If you have ever had an allergic reaction to codeine, ibuprofen, aspirin or any other NSAID or to any of the other ingredients (listed in Section 6)
  • If you have ever had a stomach ulcer, perforation or bleeding of the stomach
  • If you are taking aspirin at doses above 75 mg daily
  • If you are taking other products containing ibuprofen or other NSAID painkillers
  • If you suffer from severe heart or liver problems, or kidney problems
  • If you are pregnant.
  • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
  • If you know that you metabolise very rapidly codeine into morphine
  • If you are breastfeeding.

How to take Solpadeine Migraine

This product is intended for short term use only. You should take the lowest effective dose for the shortest time necessary to relieve your symptoms.

Adults and children aged 12 years and over:

Swallow 1 or 2 tablets with water, every 4 to 6 hours as needed.

  • Leave at least 4 hours between doses.
  • Do not take more than 6 tablets in 24 hours.
  • Do not take more than the recommended dose.
  • This medicine should not be taken for more than 3 days. If the pain does not improve after 3 days, talk to your doctor for advice.
  • Solpadeine Migraine should not be taken by children below the age of 12 years, due to the risk of severe breathing problems.

Possible withdrawal effects

This medicine contains codeine and can cause addiction if you take it continuously for more than 3 days. When you stop taking it you may get withdrawal symptoms. You should talk to your doctor or pharmacist if you think you are suffering from withdrawal symptoms.

If you take too many tablets contact your doctor or casualty department. If your symptoms continue or your headache becomes persistent, see your doctor.

Ingredients

Active ingredients Each tablet contains Ibuprofen 200 mg and Codeine Phosphate Hemihydrate 12.8 mg.

Other ingredients Microcrystalline cellulose, hydrogenated vegetable oil, sodium starch glycollate, colloidal silicon dioxide, lactose, hypromellose, polyethylene glycol.

This pack contains 24 tablets embossed with MIGRAINE or plain on both sides.

see our other Pain Relief Treatments

Side Effects

Some people may have side effects when using this medicine. If you have any unwanted side effects you should seek advice from your doctor, pharmacist or other healthcare professional.

If you suffer from any of the following at any time during treatment stop taking the medicine and seek immediate medical help:

Passing blood in your stools
Passing black tarry stools
Vomiting any blood or dark particles that look like coffee grounds.
Stop taking the medicine and tell your doctor if you experience:

Allergic reactions, which can include; bruising or facial swelling, swelling of the lips, throat and tongue causing difficulty swallowing or breathing; breathing problems e.g. unexplained wheezing, shortness of breath, asthma or worsening asthma; skin reactions e.g. skin rashes, itching, urticaria (hives) which can be severe with blistering and peeling of the skin; rapid heart rate/palpitations, collapsing or low blood pressure.
Severe abdominal pain, nausea and vomiting if you have recently had your gall bladder removed.
Unexplained bruising or bleeding, sore throat, mouth ulcers, fever, extreme paleness, weakness or exhaustion. These can be signs of blood disorders such as anaemia, low white blood cells, low platelet count, suppressed bone marrow function or reduction in agranulocytes (a type of white blood cell).
The following side effects may occur.

Tell your doctor if you get them.

In 1 in 10 to 1 in 100 people:

Headaches, drowsiness, dizziness, vertigo or ringing in the ears.
In 1 in 100 to 1 in 1000 people:

Stomach pains, nausea and digestive problems.
In 1 in 1000 to 1 in 10,000 people:

Diarrhoea, constipation, flatulence or vomiting.
In less than 1 in 10,000 people:

Worsening of existing bowel disease (ulcerative colitis or Crohn’s disease)
Aseptic meningitis with symptoms such as headache, stiff neck, disorientation, fever and eye sensitivity to light, particularly in patients with existing autoimmune disorders such as lupus.
Blood in the urine, cloudy urine, you pass more or less urine than normal or you experience pain in the back and/or swelling (particularly in the legs).
liver problems such as hepatitis or jaundice (yellowing of the skin).
Breathlessness and/or swelling of the legs or feet.
Medicines such as Solpadeine Migraine may be associated with a small increased risk of heart attack (myocardial infarction) or stroke.